On convolution equations with semi-almost periodic symbols on a finite interval

A. B. Kuijper, I. M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

This note concerns a class of Wiener-Hopf operators on a finite interval, acting between Sobolev multi-index spaces. Necessary and sufficient conditions for such an operator to be Fredholm are given, as well as a formula for the index. The argument is based on a reduction procedure of convolution operators on a finite interval to operators of the same type on the half-line.

Original languageEnglish (US)
Pages (from-to)530-538
Number of pages9
JournalIntegral Equations and Operator Theory
Volume16
Issue number4
DOIs
StatePublished - Dec 1 1993

Keywords

  • MSC 1991: Primary: 45E10, Secondary: 46E35

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On convolution equations with semi-almost periodic symbols on a finite interval'. Together they form a unique fingerprint.

  • Cite this